# SDR DHL9770122C

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Floor
- Condition: Corroded
- Location: Bs 540-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AROUND SEAT TRACK ATTACH NUT PLATES ON LOWER SIDE OF CABIN SUBFLOOR BS 500 TO 560 LBL 46.  CUT OUT DAMAGED AREA AT SHEAR WEB 6.25 BY 1.25 BETWEEN BS 540 TO 560, LBL 46 PER SRM 51-40-2.  INSTALLED REPAIR PER SRM 51-40-2 AT BS 540 TO 560, DOUBLER SIZE 3.5 BY 11.75, N/R 3569.
